Harpster1953, Yes and the cough should go away, Some say to continue drinking plenty of water and it helps and even more so for the people that have headaches. Keep with it. so many are doing so good for something they had no answer for just a few years ago. Here is a copy and paste that shows the most common side effects and you well see cough close to the top. MAKE SURE YOU DON'T MISS APPT FOR BLOOD WORK AND WHATEVER THE DOCTOR WANTS THIS IS A SLAM DUNK MY FRIEND.
Minor Side Effects
Some of the side effects that can occur with ledipasvir / sofosbuvir may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:
Cough *********************************** RIGHT HERE VERY COMMON. chuck1957
lack or loss of strength
Yes, I had labored breathing when I did any heavy activity or fast walking. I also had headaches. Actually I still do. I really never had headaches before the treatment. Now that I am finished with the treatment I still headaches, just not as many. And sadly, the treatment didnt work for me. My doctor says it is because I have type 3. The worst type.
Good luck and Good Journey
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Posted 5 Jun 2016 • 0 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer
Posted 22 Aug 2017 • 2 answers